# SDR 9700622289

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Engine: Pwa JT8D15
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Bolt
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS BEING APPLIED, THE LEFT ENGINE THRUST LEVER WOULD NOT ADVANCE TO TAKEOFF POSITION.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED A DAMAGED BOLT ON THE RIGHT ENGINE THRUST REVERSER, OPERATIONAL CHECK OK.
